# SDR SWIA972469

- Difficulty date: March 30, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 11,762 hours, 16,822 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING APPLICATION OF TAKEOFF POWER LEFT ENGINE LAGGED BEHIND.  THE AUTO FEATHER NOT ARMED WARNING OCCURRED.  TIGHTENED LOOSE P3 LINE AT LEFT HMU.  PERFORMED POWER ASSURANCE RUN.  LEFT AND RIGHT ENGINES ADVANCED EQUAL AND MATCHED PW MM 72-00-00 PG 509.
